# SDR UALA2013070804744

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 53,694 hours, 21,371 cycles
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Container
- Part number: 1350028616
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21B, LIFE VEST POUCH TORN AND WILL NOT HOLD VEST.     REPLACED SEAT 21B LIFE VEST CONTAINER.
